MathSciNet Relay Station
MathSciNet bibliographic data
MR1354720 14G05 (11G30 14H25)
Abramovich, Dan Uniformité des points rationnels des courbes algébriques sur les extensions quadratiques et cubiques. (French) [Uniformity of rational points of algebraic curves over quadratic and cubic extensions] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 6, 755–758.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement